Journal of the
Korean Mathematical Society

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

About this journal

HOME ABOUT THE JKMS About this journal
Journal of the Korean Mathematical Society
Journal of the Korean Mathematical Society

ISSN 0304-9914 (Print edition)
ISSN 2234-3008 (Online edition)

Tel: +82-2-565-0361
Fax: +82-2-565-0364

Aims and Scope

This journal endeavors to publish significant research of broad interests in pure and applied mathematics. One volume is published each year, and each volume consists of six issues (January, March, May, July, September, November).

Editorial Policy

To be published in the Journal, a paper must be correct, new, nontrivial, and significant, Journal Editors encourage publication of papers of length exceeding 10 published pages.

Indexing and Abstracting Services

Articles published in this journal are indexed or abstracted in CompuMath Citation Index®,
ISI Alerting Services®, Mathematical Reviews, Science Citation Index-Expanded®, Zentralblatt für Mathematik, KCI, and SCOPUS.


A Copyright Transfer Agreement is required before the publication of a paper in this journal.
The submission of a paper implies the author's assurance that it has not been copyrighted, published, or submitted for publication elsewhere.

Publication Charge

The publication charge is waived for the papers accepted for publication in the Journal of the Korean Mathematical Society (JKMS). However, JKMS would welcome the financial support from the authors who have their own research fund for its continuous enhancement. We would appreciate their support of 20 USD per page for international authors and 30,000 won per page for domestic authors.


Members of the KMS receive exclusive discount on annual subscriptions to KMS journals.
Correspondence regarding subscriptions, membership, and notices of change of address should be sent to:

The Korean Mathematical Society
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea

Current Issue

May, 2024
Vol.61 No.3

Current Issue